# SDR ASOA200900817

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IS CRACKED APPROX .3 INCH IN LENGTH.  REMOVED CARGO DOOR SUPPORT BEAM LOWER ANGLE.  LOCATED AND INSTALLED NEW ANGLE IAW SRM 51-42-21.
